# SDR 04FDEA00020

- Difficulty date: January 4, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727-200
- Aircraft serial: 22622
- Aircraft time: 38,083 hours, 22,996 cycles
- Engine: Pwa JT8D17
- Engine time: 36,263 hours, 21,527 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D17AQM
- Part serial: 709261
- Condition: Failed
- Location: Nr 3
- Part time: 19,879 hours, 13,140 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C, D

## Discrepancy

APPROACHING MAX POWER SETTING (215) FOR TAKEOFF ROLL NR 3 ENGINE FAIL LIGHT ILLUMINATED WITH A LOUD BANG.  SUSPECT FAILURE OF NR 3 ENGINE.  ENGINE EXPERIENCED TURBINE FAILURE AND IS SITTING IN THE POWERPLANT SHOP   AWAITING SHIPMENT TO OVERHAUL FACILITY
